# SDR CA040430005

- Difficulty date: April 17, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Bac 146200A
- Aircraft time: 34,361 hours
- Engine: Lyc ALF502R5
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: AHA1483
- Condition: Broken
- Location: Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ENGINEERS RETURNING TO HANGAR FROM LINE, CAME UPON A PIECE OF DEBRIS ON APRON TO HANGAR. THEY RETRIEVED THE OBJECT AND FOUND THAT IT WAS A 10-INCH SECTION OF A WHEEL BEAD FLANGE.  AC HAD BEEN OUT FOR ENGINE RUNS AFTER AN ENGINE CHANGE AND WAS IN THE HANGAR, IT WAS CHECKED AND FOUND TO HAVE A SECTION OF THE NR 2 MAIN WHEEL P/N AHA1489 OB FLANGE MISSING. THE OUTER WHEEL HALF P/N AHA1483 IS FOUND IN THE MFG CMM IPL 32-42-59 FIG NR 1 ITEM NR 160.  THIS WHEEL WAS ON BUILD 17 AND HAD BEEN NDT AT THAT TIME WITH NO DEFECTS NOTED AT THE TIME. THE WHEEL WAS REPLACED AND THE WHEEL HALF HAS BEEN SENT TO MFG FOR ANAYLSIS.  WE WILL FOLLOW-UP ON THE INCIDENT ONCE WE HEAR BACK FROM THE MANUFACTURER WITH THEIR FINDINGS.
